Alert archive / Kansas / Flood Watches in 2007
Flood Watch 2, NWS Wichita, KS
NWS Wichita, KS issued this flood watch at Mar 30, 2007, 3:44 AM CDT for 26 counties in Kansas. It took effect at Mar 30, 2007, 7:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 3:44 AM CDT (08:44 UTC)
- In effect from
- Mar 30, 2007, 7:00 PM CDT
- Expired
- Mar 31, 2007, 3:38 AM CDT
- In force
- 9 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- None
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KICT 300844 FFAICT URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 344 AM CDT FRI MAR 30 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302130- /O.NEW.KICT.FA.A.0002.070331T0000Z-070331T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 344 AM CDT FRI MAR 30 2007 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS... IN CENTRAL KANSAS...BARTON...CHASE...ELLSWORTH...LINCOLN... MARION...MCPHERSON...RICE...RUSSELL AND SALINE. IN SOUTH CENTRAL KANSAS...BUTLER...COWLEY...HARPER...HARVEY...KINGMAN... RENO...SEDGWICK AND SUMNER. IN SOUTHEAST KANSAS...ALLEN... CHAUTAUQUA...ELK...GREENWOOD...LABETTE...MONTGOMERY...NEOSHO... WILSON AND WOODSON. * FROM THIS EVENING THROUGH SATURDAY AFTERNOON * SHOWERS AND STORMS WILL INCREASE IN COVERAGE EARLY THIS EVENING AND WILL OVERSPREAD THE ENTIRE AREA THROUGH THE OVERNIGHT HOURS. WITH GROUNDS ALREADY SATURATED...ANY ADDITIONAL RAINFALL WILL GO INTO RUNOFF SETTING THE STAGE FOR FLOODING. WIDESPREAD RAINFALL AMOUNTS BETWEEN 1.5 AND 2.5 INCHES WILL BE POSSIBLE OVERNIGHT INTO SATURDAY MORNING...WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ LAWSON
3 follow-up statements
000 WGUS63 KICT 302049 FFAICT FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 349 PM CDT FRI MAR 30 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-310930- /O.CON.KICT.FA.A.0002.070331T0000Z-070331T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 349 PM CDT FRI MAR 30 2007 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SATURDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...BARTON...CHASE...ELLSWORTH...LINCOLN...MARION... MCPHERSON...RICE...RUSSELL AND SALINE. IN SOUTH CENTRAL KANSAS...BUTLER...COWLEY...HARPER...HARVEY...KINGMAN...RENO... SEDGWICK AND SUMNER. IN SOUTHEAST KANSAS...ALLEN... CHAUTAUQUA...ELK...GREENWOOD...LABETTE...MONTGOMERY...NEOSHO... WILSON AND WOODSON. * FROM 7 PM CDT THIS EVENING THROUGH SATURDAY AFTERNOON * SHOWERS AND STORMS WILL CONTINUE TO OVERSPREAD THE ENTIRE AREA THROUGH THE EVENING HOURS AND CONTINUE OVERNIGHT. WITH GROUNDS ALREADY SATURATED...ANY ADDITIONAL RAINFALL WILL GO INTO RUNOFF SETTING THE STAGE FOR FLOODING. WIDESPREAD RAINFALL AMOUNTS BETWEEN 1.5 AND 2.5 INCHES WILL BE POSSIBLE OVERNIGHT INTO SATURDAY MORNING...WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ SCHRECK
000 WGUS63 KICT 310311 FFAICT FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 1011 PM CDT FRI MAR 30 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-311115- /O.CON.KICT.FA.A.0002.000000T0000Z-070331T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 1011 PM CDT FRI MAR 30 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...BARTON...CHASE...ELLSWORTH...LINCOLN...MARION... MCPHERSON...RICE...RUSSELL AND SALINE. IN SOUTH CENTRAL KANSAS...BUTLER...COWLEY...HARPER...HARVEY...KINGMAN...RENO... SEDGWICK AND SUMNER. IN SOUTHEAST KANSAS...ALLEN... CHAUTAUQUA...ELK...GREENWOOD...LABETTE...MONTGOMERY...NEOSHO... WILSON AND WOODSON. * THROUGH SATURDAY AFTERNOON * SHOWERS AND STORMS WILL CONTINUE ACROSS THE ENTIRE AREA THROUGH THE OVERNIGHT HOURS. WITH GROUNDS ALREADY SATURATED...ANY ADDITIONAL RAINFALL WILL GO INTO RUNOFF SETTING THE STAGE FOR FLOODING. WIDESPREAD RAINFALL AMOUNTS BETWEEN 1.5 AND 2.5 INCHES HAVE ALREADY OCCURRED SO ANY ADDITIONAL RAINFALL WILL CAUSE FLOODING. ALSO RUNOFF FROM THE RAINFALL WILL CAUSE RAPID RISES IN AREA CREEKS AND RIVERS. BE PREPARED TO MOVE TO HIGHER GROUND IF FLOODING DEVELOPS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KICT 310838 FFAICT FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 338 AM CDT SAT MAR 31 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-310945- /O.CAN.KICT.FA.A.0002.000000T0000Z-070331T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 338 AM CDT SAT MAR 31 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS HAS BEEN CANCELLED. WHILE SOME LIGHT SHOWERS WILL BE POSSIBLE TODAY...NO ADDITIONAL FLOODING RAINS ARE ANTICIPATED. THEREFORE THE FLOOD WATCH HAS BEEN CANCELLED. $$ LAWSON
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flood watch went out at Mar 30, 3:19 AM CDT, 25 minutes earlier.
Area forecast discussion, Mar 30, 3:19 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 319 AM CDT FRI MAR 30 2007 .DISCUSSION... MAIN FORECAST CONCERN WILL BE FLOODING POTENTIAL TONIGHT. SYNOPSIS: UPPER LOW IS CURRENTLY SPINNING OVER NORTHERN CO WITH ANOTHER PIECE OF ENERGY ROTATING THROUGH SOUTHERN NM/SW TX. AT THE SURFACE INVERTED TROUGH IS SITUATED THROUGH FORECAST AREA WITH DRIER AIR STARTING TO PUNCH IN OVER THE WESTERN PORTION OF AREA. TODAY-TONIGHT: THESE TWO PERIODS WILL BE THE MOST ACTIVE THROUGH THIS FORECAST PACKAGE. CURRENTLY HAVE STORMS OVER SE KS IN RELATION TO STRONG DEEP MOISTURE CONVERGENCE ALONG WITH IMPRESSIVE MOISTURE FLUX CONVERGENCE IN THE 850-700MB RANGE. CAPE ABOVE 850MB IS AROUND 500J/KG AT MOST...WHICH IS KEEPING THIS ACTIVITY FROM GOING SEVERE. MOST OF THIS ACTIVITY WILL PUSH NORTH AND EAST AS THE AFTERNOON HOURS APPROACH. WILL GO WITH A FLOOD WATCH FOR ENTIRE AREA FROM 00Z SAT THROUGH 18Z SAT. EVEN THOUGH WATCH WILL GO THROUGH 18Z SAT...HAVE A FEELING LATER SHIFTS WILL START TO CANCEL COUNTIES EARLIER AS NEEDED. CONFIDENCE IS HIGH THAT ALL OF AREA WILL GET WET TONIGHT WITH SOME LOCATIONS PICKING UP SIGNIFICANT RAINFALL THAT WILL CAUSE SOME FLOODING. WITH A COUPLE OF RIVERS CLOSE TO ACTION STAGE OVER SOUTH CENTRAL KS...WOULD NOT BE SURPRISED IF WE EVEN GET SOME RIVER FLOODING SAT. WHILE THE SHOWERS AND STORMS OVER THE LAST FEW DAYS HAVE BEEN THE RESULT OF SOME SMALLER SCALE FEATURES...THE ACTIVITY TONIGHT WILL BE MORE SYNOPTICALLY FORCED. THE VORT MAX THAT IS CURRENTLY ROTATING THROUGH SW TX WILL TRACK NORTH TODAY AND OVERSPREAD SHOWERS AND STORMS ACROSS SOUTH CENTRAL AND SOUTHEAST KS BETWEEN 21Z AND 00Z. IN ADDITION THE UPPER TROUGH TAKES ON A SLIGHT NEGATIVE TILT WHICH WILL ENHANCE DIFFLUENCE AFTER 00Z. TOWARD 12Z SAT A DEFORMATION ZONE SHOULD SETUP OVER CENTRAL KS PROVIDING A SECONDARY AREA OF MODERATE SHOWERS WITH ISOLATED THUNDER. ALL OF THE SHORT RAGE MODELS ARE LOCKING ON TO THIS SCENARIO WHICH LEADS TO ENOUGH CONFIDENCE FOR A FLOOD WATCH. SAT-SUN: BY 18Z SAT THE SURFACE LOW SHOULD BE SITUATED OVER WESTERN IA WITH WRAP AROUND PRECIP COMING TO AN END OVER NORTH CENTRAL AND NE KS. THE NAM SEEMS TO BE THE OUTLIER HOLDING THE SURFACE LOW BACK OVER NE KS. COOLER AIR WILL FILTER-IN BEHIND THIS LOW PUSHING TEMPS BACK TO SEASONAL AVERAGES FOR SAT. THE UPPER FLOW WILL FINALLY FLATTEN OUT FOR SUN AS ANOTHER CHUNK OF UPPER ENERGY APPROACHES THE PACIFIC NW. WITH PLENTY OF SUN AND SOME DOWNSLOPE...TEMPS WILL WARM BACK UP TO ABOVE NORMAL FOR SUN. HOWEVER WITH SATURATED GROUNDS WILL NOT GO TOO WARM YET. MON-THU: MEDIUM RANGE MODELS ARE FINALLY IN FAIRY GOOD AGREEMENT AS THE PATTERN BECOMES MORE ZONAL AND PROGRESSIVE. THE SPREAD BETWEEN THE GFS ENSEMBLE MEMBERS ARE MINIMAL WHICH LEADS TO SOME CONFIDENCE IN THESE EXTENDED PERIODS. THE UPPER WAVE THAT WILL AFFECT THE PACIFIC NW SUN AND SUN NIGHT WILL SLIDE INTO THE NORTHERN PLAINS MON AND INTO THE WESTERN GREAT LAKES REGION ON TUE. AS THIS OCCURS A STRONG COLD FRONT WILL TRACK ACROSS THE FORECAST AREA MON NIGHT INTO TUE PROVIDING A CHANCE FOR SHOWERS AND STORMS. ALSO EXPECT A FAIRLY SIGNIFICANT COOL DOWN FOR TUE AND WED WITH LATER FORECAST SHIFTS POSSIBLY DROPPING TEMPS EVEN MORE FOR WED. LAWSON .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 50 60 44 / 50 100 60 10 HUTCHINSON 65 47 59 43 / 30 100 60 10 NEWTON 66 50 59 44 / 40 100 60 10 ELDORADO 67 51 60 45 / 50 100 50 10 WINFIELD-KWLD 68 52 61 45 / 50 100 40 10 RUSSELL 62 43 58 39 / 20 100 60 10 GREAT BEND 62 44 59 40 / 20 100 60 10 SALINA 66 46 57 41 / 20 100 70 10 MCPHERSON 66 47 59 42 / 30 100 70 10 COFFEYVILLE 72 54 63 46 / 70 100 40 10 CHANUTE 72 54 63 45 / 60 100 40 10 IOLA 72 54 63 45 / 60 100 40 10 PARSONS-KPPF 72 54 63 46 / 60 100 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM THIS EVENING THROUGH SATURDAY AFTERNOON FOR KSZ032-033-047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Mar 29, 9:11 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 911 PM CDT THU MAR 29 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 911 PM CDT THU MAR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TO AFFECT PORTIONS OF SOUTH CENTRAL...AND ESPECIALLY SOUTHEAST KANSAS TONIGHT. ALTHOUGH AN ISOLATED SEVERE WEATHER OCCURRENCE CANNOT BE RULED OUT...THE MAIN THREATS TONIGHT WILL BE LOCALLY HEAVY RAINFALL...LOCALIZED FLOODING...AND A FEW STRONG STORMS PRODUCING UP TO NICKEL SIZE HAIL AND 50 MPH WINDS. ISOLATED STRONG STORMS WILL BE POSSIBLE WEST OF THE TURNPIKE...BUT WIDESPREAD ACTIVITY IS NOT ANTICIPATED ACROSS MUCH OF SOUTH CENTRAL AND CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS WILL DIMINISH SOME ON FRIDAY. HOWEVER ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE NORTHEASTWARD ACROSS KANSAS FRIDAY NIGHT. THIS WILL LEAD TO A HIGH PROBABILITY OF THUNDERSTORMS ACROSS THE AREA. THE STORMS MAY CONTAIN LOCALLY HEAVY RAINFALL...PARTICULARLY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. A FEW STRONG STORMS ARE POSSIBLE FRIDAY INTO FRIDAY NIGHT AREAWIDE WITH UP TO NICKEL SIZE HAIL AND 50 MPH WINDS. THERE IS A CHANCE OF LINGERING THUNDERSTORM ACTIVITY ON SATURDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. FROM MONDAY NIGHT INTO TUESDAY...THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. PLEASE CHECK BACK FOR LATER OUTLOOK UPDATES ON THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC/MBS/CDJ/ADK
In the hours before
Special weather statement, Mar 29, 9:55 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 955 PM CDT THU MAR 29 2007 KSZ099-100-300345- LABETTE-MONTGOMERY- 955 PM CDT THU MAR 29 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SOUTHEAST LABETTE AND MONTGOMERY COUNTIES... AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DEARING TO 10 MILES EAST OF WANN TO 15 MILES SOUTHEAST OF WANN...AND MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...AND WINDS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Mar 30, 1:17 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 117 AM CDT FRI MAR 30 2007 KSZ067-082-300700- KINGMAN-RENO- 117 AM CDT FRI MAR 30 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR KINGMAN AND RENO COUNTIES... AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SYLVIA TO PENALOSA...AND MOVING NORTHEAST AT 30 MPH. OUTFLOW WINDS OF 40 TO 50 MPH ARE EXPECTED OUT AHEAD OF THIS SMALL LINE OF THUNDERSTORMS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. DARMOFAL
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.